MathSciNet Relay Station
MathSciNet bibliographic data
MR1380816 (97f:62163) 62N05 (62J12 62P10)
Rotnitzky, Andrea; Robins, James M. Semiparametric regression estimation in the presence of dependent censoring. Biometrika 82 (1995), no. 4, 805–820.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement